MathSciNet Relay Station
MathSciNet bibliographic data
MR1833480 (2002k:03068) 03E02 (03E55)
Baumgartner, James E.; Hajnal, Andras Polarized partition relations. J. Symbolic Logic 66 (2001), no. 2, 811–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement